The shortest confidence interval for proportion in finite populations

Volume 43 / 2016

Wojciech Zieliński Applicationes Mathematicae 43 (2016), 173-183 MSC: Primary 62F25; Secondary 62D99. DOI: 10.4064/am2297-7-2016 Published online: 30 September 2016


Consider a finite population. Let $\theta \in (0,1)$ denote the proportion of units with a given property. The problem is to estimate $\theta $ on the basis of a sample drawn according to simple random sampling without replacement. We are interested in interval estimation of $\theta $. We construct the shortest confidence interval at a given confidence level.


  • Wojciech ZielińskiDepartment of Econometrics and Statistics
    Warsaw University of Life Sciences
    Nowoursynowska 159
    02-776 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image